# SDR REXA2016101401928

- Difficulty date: October 14, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 24,269 hours, 21,837 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 16050115
- Part serial: DCL74902
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O AT "GEAR UP" NOSE DOOR OPEN WARNING, RAN QRH.  PUT GEAR DOWN, ALL GREEN.  DEFERRED LANDING GEAR RETRACTION SYS.  NOTIFIED PINS SAFTIED AND INSTALLED MMO2 UPDATED FLAGS REMOVED.  R&R NLG DRESSED ASSY IAW JOB CARD 200-32-21-02.  OPS + FUNCTIONAL CHECK GOOD AT THIS TIME. R&R BOTH LEFT AND RIGHT NLG WHEEL AND TIRE ASSY IAW AMM 32-42-01 IB/OB WHEEL SPACERS VERIFIED INSTALLED OK FOR SVC AND PER JOB CARD 200-32-42-01
